# SDR UPS07849224

- Difficulty date: February 12, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B00939
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION UNDER SPLICE FITTING AND LONGERON 33L IN AFT ACCESSORY COMPT AT STA 1550.  REMOVED SPLICE FITTING AND CUT OUT CORRODED SECTION OF L33L FROM STA 1530-1550 IAW SRM 51-1-21.  LOCATED, DRILLED UP, AND INSTALLED NEW SPLICE FITTING AND LONGERON 33L SECTION FROM STA 1530-1550 IAW SRM 53-04-01-0, AND SRM 53-02-02-0 FIG 11.
